# SDR FDEA2019061301286

- Difficulty date: June 10, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 33,475 hours, 18,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - UNDERFLOOR VERTICAL WEB CRACKED,  AT FR47, BETWEEN Y0 AND Y-450 REPAIRED THE CRACKED VERTICAL WEB (MAIN DECK - UNDERFLOOR VERTICAL WEB, AT   FR47, BETWEEN Y0 AND Y-450) PER A300-600F SRM53-15-15 FIGURE 201. THIS REPAIR   CATEGORY "B". INSPECTION THRESHOLD FROM REPAIR EMBODIMENT 24000FC / FH NOT   RELEVANT, SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC / FH NOT RELEVANT.   INSPECTION METHOD IS DETAILED VISUAL PER A300-600F SRI53-15-15-2-002-00. MAJOR   REPAIR IAW GMM6-2-100.
